# SDR FDEA201406021268

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,223 hours, 28,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK RT WING SLAT CUT OUT SEVEN INCHES FROM WING TIP.   VERIFIED CRACK IN RT WING SLAT CUT OUT WITH HFEC IAW NDT SPM PT 6,  CRACK APPROX 3/4 INCH LENGTH.  CUT OUT CRACK IAW SRM 57-10-00.  PERFORMED HFEC INSPECTION TO CUT OUT IAW NDT SPM PT 6, NO DEFECTS NOTED.  VERIFIED MATERIALS & FABRICATED DOUBLER & FILLER IAW SRM 57-10-00 FIG 68 PO.  TREATED & PRIMED AREA & REPAIR COMPONENTS.     INSTALLED REPAIR FILLER AND DOUBLER  IAW SRM 57-10-00 FIG.68.
